# SDR J7SA2020061106001

- Difficulty date: June 6, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N570FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20527
- Aircraft time: 6,536 hours, 3,946 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO BURNING SMELL DURING CLIMBOUT. AIRCRAFT LANDED WITHOUT INCIDENT AT KPWK. ACCOMPLISHED APU BORESCOPE INSPECTION. NOTED A LARGE AMOUNT OF INSECTS WITHIN APU INLET SHROUD AND INLET. FOUND EVIDENCE OF INSECT INGESTION. FOUND NO DAMAGE TO INLET BLADES. REMOVED ALL INSECTS FROM INLET SHROUD AND INLET SCREEN. ACCOMPLISHED OPS CHECKS IAW GTCP36-150 BD MM 49-00-00. OPS CHECKS GOOD NO FURTHER FAULTS FOUND.
